The Cosmetics Forum Forum Index
The Cosmetics Forum
The Cosmetics Forum is the place for skin care, hair care, makeup and other beauty product discussion.
Reply to topic
Makeup and cyclosporine question
johnwalker


Offline

Joined: 07 Mar 2017
Posts: 412
Localisation: usa
Reply with quote
Hi,
    I have dry eye syndrome and mild blepharitis. Today I´m getting my cyclosporine 0,1% drops but I have a big event tomorrow and don´t know whether i should start using the drops today or not as i´ve read that it can have side effect and I don´t want to have extremely bloodshot eyes tomorrow. Ok,my doctor said it can cause red eyes and irritation for about 20minutes after using them so will my eyes be ok by the next day?




I didn't find the right solution from the Internet.
 


References: https://patient.info/forums/discuss/makeup-and-cyclosporine-question-584728


  
Marketing campaign examples


Publicité
Publicité


PublicitéSupprimer les publicités ?
Makeup and cyclosporine question
All times are GMT + 1 Hour  
Page 1 of 1  

  
  
 Reply to topic